# SDR AALA990557

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM UPPER FLANGE CRACKED STATION 740 AT RT INBOARD SEAT TRACK RBL 24.  STOPPED DRILLED CRACKS AND INSTALLED DOUBLERS PER SRM 53-10-8 PAGES 18-23.  (M)
